Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$K$-sample analogues of Rényi's Kolmogorov-Smirnov type theorems


Author: Miklós Csörgö
Journal: Bull. Amer. Math. Soc. 71 (1965), 616-618
DOI: https://doi.org/10.1090/S0002-9904-1965-11361-1
MathSciNet review: 0179861
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Gihman, Ob empiriceskoj funkcii raspredelenija slucaje grouppirovki dannych, Dokl. Akad. Nauk SSSR 82 (1952), 837-840. MR 45994
  • 2. Alfréd Rényi, On the theory of order statistics, Acta Math. Acad. Sci. Hungar. 4 (1953), 191-213. MR 61792


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11361-1

American Mathematical Society